Compeed Cold Sore 15 Patches

Compeed Cold Sore 15 Patches

Vicks Vaporub 50g

Vicks Vaporub 50g

Panadol Extra Advance Tablets - 32 Tablets

Absorbs faster than standard paracetamol and caffeine tablets, so you can say goodbye to your headache, rheumatic pain, or fever sooner!
£4.39
Availability: In stock
Quantity : 10
Details

Panadol Extra Advance Tablets - 32 Tablets are absorbed faster than standard paracetamol and caffeine tablets, so you can say goodbye to your headache, rheumatic pain, or fever sooner!

These pain relief tablets alleviate toothaches, migrains, period pain, backache, sore throats, cold and flu symptoms and more, and they're easy on the stomach, too.

More Information
More Information
directions

Please read the instructions on the packaging and enclosed leaflet carefully.

For oral use.
Adults and children 12 years and over should take 2 tablets every 4 hours as required. Do not take two doses closer together than 4 hours. Do not take more than 8 tablets in 24 hours.
Do not give to children under 12 years of age.

Consult your doctor before taking this medicine if you have liver or kidney disease, including alcoholic liver disease.
If your headaches become persistent, consult your doctor.

CONTAINS PARACETAMOL: Do not take with any other product containing paracetamol. In the event of an overdose, seek immediate medical advice - even if you feel well.

Avoid too much caffeine (in drinks like coffee and tea) when taking these tablets.

Do not exceed the stated dose; if symptoms persist, talk to your doctor.

ingredients Each tablet contains the following active ingredients: Paracetamol 500mg and Caffeine 65mg.

Also contains parahydroxybenzoates, which can cause allergic reactions (sometimes delayed).

For full ingredients, see back of box.

Keep out of sight and reach of children.
Is Prescription Drug No
Reviews
Write Your Own Review
You're reviewing:Panadol Extra Advance Tablets - 32 Tablets
Your Rating